Displaying similar documents to “Hyperbolic and uniform domains in Banach spaces.”

Generalized John disks

Chang-Yu Guo, Pekka Koskela (2014)

Open Mathematics

Similarity:

We establish the basic properties of the class of generalized simply connected John domains.

The Carathéodory topology for multiply connected domains II

Mark Comerford (2014)

Open Mathematics

Similarity:

We continue our exposition concerning the Carathéodory topology for multiply connected domains which we began in [Comerford M., The Carathéodory topology for multiply connected domains I, Cent. Eur. J. Math., 2013, 11(2), 322–340] by introducing the notion of boundedness for a family of pointed domains of the same connectivity. The limit of a convergent sequence of n-connected domains which is bounded in this sense is again n-connected and will satisfy the same bounds. We prove a result...

The Carathéodory topology for multiply connected domains I

Mark Comerford (2013)

Open Mathematics

Similarity:

We consider the convergence of pointed multiply connected domains in the Carathéodory topology. Behaviour in the limit is largely determined by the properties of the simple closed hyperbolic geodesics which separate components of the complement. Of particular importance are those whose hyperbolic length is as short as possible which we call meridians of the domain. We prove continuity results on convergence of such geodesics for sequences of pointed hyperbolic domains which converge...

Some fast finite-difference solvers for Dirichlet problems on special domains

Ta Van Dinh (1982)

Aplikace matematiky

Similarity:

The author proves the existence of the multi-parameter asymptotic error expansion to the usual five-point difference scheme for Dirichlet problems for the linear and semilinear elliptic PDE on the so-called uniform and nearly uniform domains. This expansion leads, by Richardson extrapolation, to a simple process for accelerating the convergence of the method. A numerical example is given.